# SDR UIEA2020071501554

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,614 hours, 13,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: A1181030
- Condition: Broken
- Location: Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT ON FLT DECK BY L1 DOOR HAS SEAL BROKEN.  REMOVED AND REPLACED BROKEN SEAL IAW AMM 25-64-00.
